Nonparametric regression under qualitative smoothness assumptions

Mammen, Enno

Document Type: Article
Year of publication: 1991
The title of a journal, publication series: The annals of statistics
Volume: 19
Issue number: 2
Page range: 741 - 759
Place of publication: Cleveland, Ohio [u.a.]
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Mammen, Enno (1991) Nonparametric regression under qualitative smoothness assumptions. The annals of statistics Cleveland, Ohio [u.a.] 19 2 741 - 759 [Article]

+ Search Authors in

BASE: Mammen, Enno

Google Scholar: Mammen, Enno

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item